On the Lines of a Surface of Order Three.
Mathematische Annalen, Tome 243 (1979), pp. 191-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__243_182814,
author = {Tibor Bisztriczky},
title = {On the {Lines} of a {Surface} of {Order} {Three.}},
journal = {Mathematische Annalen},
pages = {191--196},
year = {1979},
volume = {243},
zbl = {0396.53033},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__243_182814/}
}
Tibor Bisztriczky. On the Lines of a Surface of Order Three.. Mathematische Annalen, Tome 243 (1979), pp. 191-196. http://geodesic.mathdoc.fr/item/MAN_1979__243_182814/